Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I was diagnosed with typhoid last week and took medication for one week. Still feel feverish and inactive at might

I was diagnosed with typhoid last week. Took medication for one week and back to normal now. But still during nights i am feeling feverish and inactive. Next morning i will be normal. Do i need to consult my doctor again or its normal for initial 2 3 weeks. I was diagnosed with typhoid last week. Took medication for one week and back to normal now. But still during nights i am feeling feverish and inactive. Next morning i will be normal. Do i need to consult my doctor again or its normal for initial 2-3 weeks.
Asked On : Sat, 5 Feb 2011
Answers:  2 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hello
welcome to HealthcareMagic..

u need to consult ur doc as soon as possible may be dose given by doc is hogh or may be low thats why u r suffering from that kind of problem also if it is possible go for ayurvedic medicine because of least side effects and also by ayurvedic medicine thyroid is cured

Thanks
Dr.Bhagwan dass
Answered: Sat, 5 Feb 2011
I find this answer helpful
  User's Response
Hi
Welcome to Healthcare Magic Forum
Its normal for a patient who has suffered form TYPHOID to feel weak and dull for a while. You can visit your doctor for a checkup. Take light , frequent meals, fruits & juices in plenty.
Takecare
Answered: Sat, 5 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor